# SDR AALA980349

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL STIFFENER CORRODED RT WING FRONT SPAR STA 230.  (ABOVE NR 5 L/E FLAP ACTUATOR.)  REMOVED AND REPLACED CORRODED VERTICAL STIFFENER AT STA 230 ABOVE NR 5 L/E FLAP ACTUATOR.  PRIMED, PAINTED, AND SEALED IAW SRM 53-10-01.  TST: 49,071 HOURS.  CYCLES:  24,653.  (X)
